The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

H-E-B Migraine Formula Caplets

Product Description

Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine tablets. Compare to Excedrin Migraine active ingredients (This product is not manufactured or distributed by Novartis Consumer Health, Inc., distributor of Excedrin Migraine). Gluten free. 100 coated caplets (capsule-shaped tablets). Made with pride & care for H-E-B. 100% Guarantee Promise: If you aren't completely pleased with this product, we'll be happy to replace it or refund your money. You have our word on it. Questions or comments? 1-800-719-9260. Uses: Treats migraine.

Preparation Instructions

- do not use more than directed - adults: take 2 caplets with a glass of water - if symptoms persist or worsen, ask your doctor - do not take more than 2 caplets in 24 hours, unless directed by a doctor - under 18 years of age: ask a doctor

Ingredients Active ingredient(s): Acetaminophen 250mg Aspirin 250mg (NSAID) Caffeine 65mg Inactive ingredient(s): carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide

Safety Warning
See attached warnings document (exceeds character limit) Contains:
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer
Nutrition Facts
  • Migraine Formula Caplets

    Serving Size   0.00
    Serving Per Container 

    Amount Per Serving
    Calories 0
    Calories from Fat 0
    %DV
    Gluten Free
Guarantee

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}